| Model Number |
02.12.E0313FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2024.Lot 2249442: (b)(4) items manufactured and released on 13-apr-2023.Expiration date: 2028-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting stiffness and the cause is unknown.At 11 months post primary the surgeon revised the insert (from 13 mm to 11mm) and the surgery was completed successfully.